# SDR SWAA2022030438538

- Difficulty date: March 21, 2019
- Submitted: March 4, 2022
- Operation: Air carrier
- Aircraft: N412WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29818
- Aircraft time: 60,624 hours, 35,600 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Pulled
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FLOOR PANEL 241ACF UPPER SKIN HAS MULTIPLE AREAS OF PULLED STRANDS. / REPAIRED AFT FLOOR PANEL 241ACF MULTIPLE AREAS OF PULLED STRANDS AND 1 PUNCTURE DAMAGE TO UPPER SKIN AND LOWER SURFACE SKIN DELAMINATION IAW SRM 53-00-50-2R-4 59278U 3/27/19
